Is Motrin Ibuprofen, 200 mg, Liquid Filled Capsules Wheat Free?
Yes! We believe this product is Wheat free as there are no Wheat ingredients listed on the label.

Ingredients
Active Ingredient, Solubilized Ibuprofen Equal To 200Ibuprofen (Nsaid), Pain Reliever/fever Reducer), Present As The Free Acid And Potassium Salt, Nonsteroidal Anti-inflammatory Drug, Inactive , Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan And Sorbitol
Explore other diets
Often paired with Wheat Free
Similar Products
Where to buy
Motrin Ibuprofen, 200 mg, Liquid Filled Capsules is available at 1 retailer
The Fresh Grocer
About this product
Unknown · Liquid


